# SDR SIMA20120818003

- Difficulty date: August 18, 2012
- Submitted: August 20, 2012
- Operation: Air carrier
- Aircraft: N909AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500899
- Aircraft time: 19,332 hours, 16,440 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Inoperative
- Location: 12a Ceiling
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION, FOUND THE CEILING EMERGENCY LIGHT INOPERATIVE AT 12A.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE CEILING EMEREGENCY LIGHT BULB AT SEAT 12A IAW AMM TASK: 33-50-08-000-801-A, AND 33-50-08-400-801-A.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
